# SDR IPXA2018012825959

- Difficulty date: January 11, 2018
- Submitted: January 29, 2018
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 53,410 hours, 12,692 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74063
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C, LEFT WING UPPER SKIN HAS CORROSION IN FIVE LOCATIONS BETWEEN XORS. 97 & 210,  STRINGER 18 & FRONT SPAR.  REPAIRED THE SKIN IAW EA 011-5730-01-A7091, REV I/R, AND EO MD11-5730-67241-A.
